# SDR ASAA2018031423914

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 38,249 hours, 11,549 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Crgo Fire Bottle
- Part time: 37,938 hours, 11,340 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE PANEL, DISCHARGE LIGHT ILLUMINATED.  ACFT GROUNDED.  REPLACED THE NR 2 CARGO FIRE BOTTLE IAW T/C 78226001, OPS CHECKED GOOD AND DISCHARGE LIGHT NO LONGER ILLUMINATED.
